# SDR ABXA9700427

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 59100401
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VANE CRACKED AND DEBONDED.  REPLACED ALL HONEYCOMB, DOUBLERS AND SKIN.
